# SDR WRXR20240827008

- Difficulty date: August 27, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 30,286 hours, 23,316 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Location: Zone 200
- Part time: 30,286 hours, 23,316 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK #1 RBL9.00, LOCATED AT FS977.13 TO FS1005.13, HAS MILD CORROSION FROM FS994.00 TO FS1000.00 AND UPPER SURFACE CORROSION AT FS994.00.  REMOVED AND REPLACED SEAT TRACK CARGO TRACK #1 RBL9.00, LOCATED AT FS977.13 TO FS1005.13 WITH FABRICATED TRACK FROM EXTRUSION PN 20276-288-0-0 IAW CRJ 700 SRM 53-00-49-201-002-A01 AND AMM 53-00-49-000/400-801-A03.
